Your photos were very helpful. In general I like to fill the cheek from the outside in meaning fill around your cheek bone and below then slightly towards the nose. I agree that you have too much Voluma towards your nose and this actually is making the hollowing worse. Additionally you still have volume loss below the cheek bone. I'm afraid that this will not improve at this point in time and it may be best to have it melted. Im sorry you didn't get the results you deserve but don't give up. You have beautiful anatomy perfect for Voluma and just need to find someone with more experience. Good luck.
Voluma is a fabulous product for injecting the mid-face. It appears that the product may have been injected too close to the nose or too superficial. An in person consultation is needed to properly assess the areas of concern. I would suggest you consult a board certified dermatologist with experience with Voluma about perhaps dissolving the injections and building up the cheek area.
Thank you for your question. If Voluma is in fact what has caused the under eye hollows, you may want to consider having the product removed. Or consider possibly treating the under eye with filler as well. An in person consultation would be required to provide accurate answers.
All the best,
Voluma is a deep filler often used to improve the soft tissue contour over and under the outer cheek bones. Injection of Voluma into the soft tissues closer to the nose can have unintended effects. Improvement can be achieved by removing some of the Voluma with hyaluronidase or by rebalancing the mid face by improving the contour and shadowing of the tear trough with a thin filler such as Belotero. A detailed examination will help delineate the best option. Follow-up with a plastic surgeon would be the next best step.
Thank you for the photos. An oblique view from each side would add an even better perspective but these pictures show the accentuation of the lower eyelid shadowing you described.
2 weeks out, you will be unable to massage it. Massaging has a minimal effect and should only be performed during the initial injection by the plastic surgeon.
You now have the following options:
(1) Ask your physician to "dissolve" the Voluma with Hyaluronidase. He/she should specifically target the prominent Voluma adjacent to the nose. This should have an immediate effect. However, some of the Voluma "nearby" may also dissolve, and you may lose a significant amount of the cheek augmentation effect.
(2) Camouflage the lower eyelid shadowing by adding filler to the tear trough -- Belotero may be used for this purpose. This should level out the hollowing, and limit the "dark circle" effect.
Since Voluma is a newly manufactured filler by Allergan, most injectors' experiences are limited. It is best to ask for an aesthetic-trained plastic surgeon who performs a significant amount of filler injections and took the Allergan expert-training Hands-on course.
Thank you for the excellent photos. Yes there does appear to be some mild shadowing in the lower eyelid area after your injections. It is difficult to comment solely from 2-D photos, but it appears the increased malar (cheek volume) has accentuated the hollowness around your lower eyelids (tear trough/periorbital hollows). You have many options for treatment. One, you can opt for no further treatement. Two, you can have the Voluma dissolved with hyaluronidase injection. This is a possibility but you will loss all the cheek volume you have gained. Your third option is filling of the periorbital hollows with a less viscous filler like Belotero or Restylane to soften the lower lid/cheek junction. By leveling this hollow, you will prevent light casting a shadow on the lower eyelid which produces a "dark circle" appearance. I suggest followup with a board certified facial plastic surgeon. Good Luck.